Skip to main content
Skip to main content
MenuSearch & Directory

Luis Miguel Anguas Márquez, Ph.D.

Department of Mathematics


Ph.D. in Mathematical Engineering, Universidad Carlos III de Madrid (Spain)
M.S. in Mathematics and applications, Universidad Autónoma de Madrid (Spain)
B.S. in Mathematics, Universidad de Sevilla (Spain)

Practice Areas

  • Applied Mathematics
  • Numerical Linear Algebra
  • Matrix Analysis

Publications and Media Placements

L.M. Anguas, F.M. Dopico, R. Hollister, D.S. Mackey, Quasi-triangularization of matrix polynomials over arbitrary fields, Linear Algebra Appl., 665 (2023), 61-106.

L. M. Anguas, M. I. Bueno and F. M. Dopico, Conditioning and backward errors of eigenvalues of homogeneous matrix polynomials under Möbius transformations, Mathematics of Computation, 80, 322 (2020), 767-805.

L. M. Anguas, M. I. Bueno and F. M. Dopico, A comparison of eigenvalue condition numbers for matrix polynomials, Linear Algebra Appl., 564 (2019), 170-200.

L. M Anguas, F. M. Dopico, R. Hollister and D. S. Mackey, Van Dooren’s index sum theorem and rational matrices with prescribed structural data, SIAM J. Matrix Anal. Appl. 40, 2 (2019), 720-738.